# SDR 99ZZZX2578

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25TC
- Make and model: Pitts S-2B
- Aircraft serial: 5222
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fabric
- Part number: 24100511
- Condition: Mismanufactured
- Location: Wing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON TOP WING 1 INCH OUTSIDE THE CENTER SECTION, 10 INCHES AFT OF THE LEADING EDGE, THE DOPE COVERING PEALED OFF IN A SHEET DOWN TO THE FABRIC.  IT IS HAS BEEN SUBMITTER'S EXPERIENCE THAT THIS SITUATION OCCURS WHEN EITHER THERE IS NO NITRATE DOPE APPLIED TO THE FABRIC OR THERE IS CONTAMINATION ON THE FABRIC.  THE FAILURE POINTS TOWARD A MANUFACTURING DEFECT. THE WINGS WERE RECOVERED BY AVIAT INC., 2/94 DUE TO PREVIOUS SERVICE DIFFICULTIES.
